Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 64, NWS Brownsville, TX

December 25, 2012

NWS Brownsville, TX issued this small craft advisory at Dec 25, 2012, 9:32 PM CST. It took effect at Dec 26, 2012, 3:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2012, 9:32 PM CST (03:32 UTC)
In effect from
Dec 26, 2012, 3:00 AM CST
Expired
Dec 26, 2012, 12:34 PM CST
In force
10 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WHUS74 KBRO 260332
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
932 PM CST TUE DEC 25 2012

...HAZARDOUS MARINE CONDITIONS TO CONTINUE ACROSS THE LOWER TEXAS
COASTAL WATERS TONIGHT...

.STRONG NORTH WINDS WILL CONTINUE THIS EVENING ACROSS THE LOWER
TEXAS BAY AND GULF WATERS IN THE WAKE OF A COLD FRONT THE MOVED 
OFFSHORE TUESDAY AFTERNOON. THESE STRONG NORTH WINDS WILL PRODUCE 
ROUGH BAY CONDITIONS AND ELEVATED GULF SWELLS THROUGH TONIGHT AND
WEDNESDAY MORNING. THE MARINE CONDITIONS WILL START IMPROVE
ACROSS THE LOWER TEXAS COASTAL WATERS WEDNESDAY MORNING.

GMZ150-155-170-175-261145-
/O.CON.KBRO.GL.W.0008.000000T0000Z-121226T1200Z/
/O.NEW.KBRO.SC.Y.0064.121226T1200Z-121226T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
932 PM CST TUE DEC 25 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO NOON CST
WEDNESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS: NORTH WINDS OF 25 TO 35 KNOTS WILL CONTINUE ACROSS THE
  LOWER TEXAS GULF WATERS WITH SOME GUSTS BRIEFLY RANGING FROM 35
  TO 40 KNOTS TONIGHT. THESE NORTH WINDS WILL THEN DECREASE INTO
  THE 20 TO 25 KNOT RANGE AFTER SUNRISE WEDNESDAY FALLING BELOW
  SMALL CRAFT ADVISORY LEVELS BY MIDDAY WEDNESDAY.

* WAVES: SEAS WILL INCREASE TO BETWEEN 8 AND 12 FEET TONIGHT INTO
  WEDNESDAY MORNING. THESE SEAS WILL START TO DECREASE STEADILY
  WEDNESDAY MORNING FALLING BELOW SMALL CRAFT ADVISORY LEVELS BY
  WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-261145-
/O.CON.KBRO.SI.Y.0060.000000T0000Z-121226T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
932 PM CST TUE DEC 25 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM
CST WEDNESDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY. 

* WINDS: NORTH WINDS OF 20 TO 25 KNOTS WILL CONTINUE ACROSS THE
  BAY WATERS TONIGHT FALLING BELOW SMALL CRAFT ADVISORY LEVELS
  AROUND SUNRISE WEDNESDAY.

* BAY CONDITIONS: THE ROUGH BAY WATERS WILL CONTINUE THROUGH
  TONIGHT BECOMING CHOPPY AFTER SUNRISE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
300 
WHUS74 KBRO 260602
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1202 AM CST WED DEC 26 2012

...HAZARDOUS MARINE CONDITIONS ACROSS THE LOWER TEXAS COASTAL
WATERS...

.SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THIS MORNING AS
HIGH PRESSURE SETTLES OVER THE LOWER TEXAS COAST IN THE WAKE OF
THE CHRISTMAS DAY COLD FRONT.

GMZ150-155-170-175-260900-
/O.EXT.KBRO.GL.W.0008.000000T0000Z-121226T0900Z/
/O.EXT.KBRO.SC.Y.0064.121226T0900Z-121226T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1202 AM CST WED DEC 26 2012

...GALE WARNING NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO NOON CST
WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO NOON CST
WEDNESDAY. 

* WINDS: NORTH WINDS OF 25 TO 30 KNOTS WILL CONTINUE ACROSS THE
  LOWER TEXAS GULF WATERS FOR A FEW MORE HOURS...WITH SOME GUSTS
  TO 35 KNOTS. WINDS OF 20 TO 30 KNOTS LATER THIS MORNING.

* WAVES: WAVE HEIGHTS 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-260900-
/O.EXT.KBRO.SI.Y.0060.000000T0000Z-121226T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1202 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 9 AM
CST WEDNESDAY. 

* WINDS: NORTH WINDS OF 20 TO 25 KNOTS WILL CONTINUE ACROSS THE
  BAY WATERS.

* BAY CONDITIONS: CHOPPY TO ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
645 
WHUS74 KBRO 260914
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
314 AM CST WED DEC 26 2012

...HAZARDOUS MARINE CONDITIONS ACROSS THE LOWER TEXAS COASTAL
WATERS...

.SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THIS MORNING AS
HIGH PRESSURE SETTLES OVER THE LOWER TEXAS COAST IN THE WAKE OF
THE CHRISTMAS DAY COLD FRONT.

GMZ150-155-170-175-261530-
/O.EXP.KBRO.GL.W.0008.000000T0000Z-121226T0900Z/
/O.CON.KBRO.SC.Y.0064.000000T0000Z-121226T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
314 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL NOON CST TODAY.

* WINDS: NORTH WINDS OF 20 TO 25 KNOTS WILL CONTINUE ACROSS THE
  LOWER TEXAS GULF WATERS.

* WAVES: WAVE HEIGHTS 8 TO 12 FEET...DECREASING TO 6 TO 10 FEET
  THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-261500-
/O.CON.KBRO.SI.Y.0060.000000T0000Z-121226T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
314 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM
CST THIS MORNING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM CST
THIS MORNING. 

* WINDS: NORTH WINDS OF 20 TO 25 KNOTS WILL CONTINUE ACROSS THE
  LAGUNA MADRE WATERS THIS MORNING.

* BAY CONDITIONS: CHOPPY TO ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
962 
WHUS74 KBRO 261459
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
859 AM CST WED DEC 26 2012

...HIGH WINDS AND SEAS CONTINUE OFFSHORE THE LOWER TEXAS COAST
THIS MORNING...

.SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THIS MORNING AS
HIGH PRESSURE SETTLES OVER THE LOWER TEXAS COAST IN THE WAKE OF
THE CHRISTMAS DAY COLD FRONT.

GMZ130-132-135-261600-
/O.EXP.KBRO.SI.Y.0060.000000T0000Z-121226T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
859 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 9 AM CST THIS
MORNING...

THE SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 9 AM CST THIS
MORNING. 

$$

GMZ150-155-170-175-262300-
/O.EXT.KBRO.SC.Y.0064.000000T0000Z-121227T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
859 AM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTH WINDS AROUND 20 KNOTS WILL CONTINUE ACROSS THE
  LOWER TEXAS GULF WATERS.

* WAVES: WAVE HEIGHTS 8 TO 10 FEET...DECREASING TO 6 TO 8 FEET
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
212 
WHUS74 KBRO 261834
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1234 PM CST WED DEC 26 2012

...WINDS AND SEAS DIMINISHING OFFSHORE THE LOWER TEXAS COAST...

.WINDS AND SEAS CONTINUE TO DIMINISH OFFSHORE THE LOWER TEXAS
COAST EARLY THIS AFTERNOON.

GMZ150-155-170-175-261945-
/O.CAN.KBRO.SC.Y.0064.000000T0000Z-121227T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1234 PM CST WED DEC 26 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

NORTH WINDS 15 TO 20 KNOTS WITH SEAS NEAR 4 TO 6 FEET WILL
CONTINUE OFFSHORE THE LOWER TEXAS COAST THIS AFTERNOON.

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 5:55 PM CST, 3 hours 37 minutes earlier.

Area forecast discussion, Dec 25, 5:55 PM CST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
555 PM CST TUE DEC 25 2012

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...SURFACE RIDGING SPREADING OVER THE REGION WILL
MAINTAIN VERY DRY CONDITIONS OVER THE AREA THROUGH 00Z TOMORROW.
SO VFR CONDITIONS TO PREVAIL FOR THE NEXT 24 HOURS. THE PGF WILL
MAINTAIN PRETTY BRISK N-NW SURFACE WINDS THROUGHOUT THE OVERNIGHT
HOURS. THE PGF WILL GRADUALLY WEAKEN DURING THE LATTER HALF OF THE
CURRENT TAF PERIOD ALLOWING THE WINDS TO SLACKEN AND SHIFT AROUND
TO THE NE-E LATE WED.

&&

.PREV DISCUSSION... /ISSUED 208 PM CST TUE DEC 25 2012/

SHORT TERM /NOW THROUGH WEDNESDAY NIGHT/...THE COLD FRONT CONTINUES
TO MOVE THROUGH THE REST OF THE RIO GRANDE VALLEY THIS AFTERNOON AND
WINDS HAVE INCREASED FROM THE NORTH ACROSS MOST THE CWA. DRIER AIR
WILL CONTINUE TO FILTER INTO THE AREA THE REST OF THE AFTERNOON INTO
THIS EVENING AS WINDS CONTINUE TO INCREASE FROM THE NORTHWEST. WILL
CONTINUE WIND ADVISORY FOR THE NORTHERN COUNTIES AND RED FLAG
WARNING FOR ALL OF THE CWA EXCEPT COASTAL CAMERON/COASTAL WILLACY AS
A RESULT. MAY NEED TO ISSUE A WIND ADVISORY ACROSS THE SOUTHERN
PORTIONS OF THE CWA LATE THIS AFTERNOON IF WINDS ARE STRONGER THAN
CURRENTLY FORECASTED TO BE. TEMPERATURES WILL BEGIN TO FALL ACROSS
THE AREA THIS EVENING WITH TEMPERATURES POSSIBLY APPROACHING NEAR
FREEZING ACROSS EXTREME NORTHERN PORTIONS OF THE CWA BY WED MORNING.
WILL NOT ISSUE A FREEZE WARNING FOR THE NORTHERN COUNTIES AS WINDS
SHOULD KEEP TEMPERATURES ABOVE FREEZING IN GENERAL. THE COLD AIR
ADVECTION TONIGHT WILL FINALLY PROVIDE SOME COLDER TEMPERATURES FOR
THE DAY AFTER CHRISTMAS AS FOLKS HEAD BACK TO THE STORES FOR RETURNS
AND AFTER CHRISTMAS SALES. LIGHT WINDS AND CLEAR SKIES WEDNESDAY
WILL PROVIDE ANOTHER COLD NIGHT FOR THE AREA WED NIGHT.

LONG TERM /THURSDAY THROUGH MONDAY NIGHT/...SURFACE HIGH
PRESSURE SHIFTS EAST OF THE AREA THURSDAY MORNING RESULTING IN
WEAK SOUTHEASTERLY FLOW. HIGH TEMPERATURES WARM INTO MID TO UPPER 60S
ON THURSDAY. A WEAK SURFACE TROUGH IS EXPECTED TO DEVELOP OVER
THE WESTERN GULF AND NORTHEAST MEXICAN COAST ON THURSDAY.
OVERNIGHT LOWS THURSDAY NIGHT EXPECTED TO REMAIN 50S WITH ISOLATED
LOWER 60S NEAR THE COAST. HIGH TEMPERATURES ON FRIDAY WILL BE IN
THE 70S. ISOLATED TO SCATTERED SHOWERS EXPECTED ALONG THE COAST
THURSDAY THROUGH FRIDAY. A COLD FRONT WILL APPROACH AND MOVE
THROUGH DEEP SOUTH TEXAS FRIDAY AFTERNOON INTO FRIDAY EVENING.
COOLER AND DRIER AIR WILL FILTER INTO THE REGION IN THE WAKE OF
THE FRONT. OVERNIGHT LOWS FRIDAY NIGHT WILL FALL INTO THE UPPER 40S
OVER THE RANCHLANDS TO THE LOWER 50S IN THE VALLEY. SURFACE HIGH
PRESSURE SHIFTS EAST OF THE AREA ON SUNDAY. TEMPERATURES SLOWLY
WARM THROUGH THE PERIOD. MOISTURE INCREASES LATE SUNDAY AS
UNSTABLE SOUTHWEST FLOW ALOFT BRINGS UNSETTLED WEATHER TO DEEP
SOUTH TEXAS BY MONDAY.

MARINE...TONIGHT THROUGH WEDNESDAY NIGHT...SEAS WERE NEAR 7 FEET
WITH WEST WINDS NEAR 16 KNOTS AT BUOY020 THIS AFTERNOON. VERY
STRONG NORTHWEST WINDS WILL PREVAIL ACROSS THE COASTAL WATERS
TONIGHT AS HIGH PRESSURE CONTINUES TO BUILD INTO THE WESTERN GULF
OF MEXICO IN THE WAKE OF A STRONG COLD FRONT MOVING OFFSHORE THE
LOWER TEXAS COAST THIS AFTERNOON. GALE WARNINGS ARE IN EFFECT FOR
THE OFFSHORE WATERS TONIGHT AND WILL NEED TO BE REPLACED WITH
SMALL CRAFT ADVISORIES WED MORNING. SMALL CRAFT ADVISORIES ARE IN
EFFECT FOR THE LAGUNA MADRE THIS AFTERNOON THROUGH TONIGHT. WINDS
WILL BEGIN TO DIMINISH WEDNESDAY INTO WED NIGHT AS SEAS DIMINISH
WED NIGHT.

THURSDAY THROUGH SATURDAY NIGHT...SURFACE HIGH PRESSURE MOVES EAST
ON THURSDAY RESULTING IN LIGHT TO MODERATE SOUTHEAST WINDS. SCEC
CONDITIONS POSSIBLE BY THURSDAY EVENING INTO FRIDAY AS SURFACE
HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO INTERACTS WITH
LOWER PRESSURE OVER WEST TEXAS. A COLD FRONT WILL MOVE THROUGH THE
LOWER TEXAS COASTAL WATERS LATE FRIDAY AFTERNOON INTO FRIDAY
EVENING. STRONG NORTH WINDS WITH GUSTS TO GALE FORCE EXPECTED
FRIDAY NIGHT INTO SATURDAY MORNING. SEAS WILL BUILD FROM 8 TO 10 FEET
OFFSHORE BY EARLY SATURDAY MORNING. SURFACE HIGH PRESSURE BUILDS
ACROSS TEXAS BY SATURDAY AFTERNOON WITH IMPROVING CONDITIONS
SATURDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  42  53  50  68 /   0   0   0  20
BROWNSVILLE          42  56  48  69 /   0   0   0  20
HARLINGEN            40  56  45  68 /   0   0   0  20
MCALLEN              41  57  42  68 /   0   0   0  10
RIO GRANDE CITY      41  56  38  68 /   0   0   0  10
SOUTH PADRE ISLAND   47  51  51  68 /   0   0   0  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL MIDNIGHT CST TONIGHT FOR TXZ248>255.

     WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TXZ248>251.

GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 AM CST WEDNESDAY FOR
     GMZ130-132-135.

     GALE WARNING UNTIL 6 AM CST WEDNESDAY FOR GMZ150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

SHORT TERM...60
LONG TERM...67
GRAPHICAST/UPPER AIR...MARTINEZ
Hazardous weather outlook, Dec 25, 6:15 PM CST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
615 PM CST TUE DEC 25 2012

TXZ248>257-261030-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
615 PM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT.

A RED FLAG WARNING FOR ELEVATED RISK OF WILDFIRE GROWTH AND SPREAD
IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS AND THE LOWER RIO GRANDE
VALLEY EXCEPT THE COASTAL AREAS OF WILLACY AND CAMERON COUNTIES
THROUGH MIDNIGHT TONIGHT.

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED AREAS OF FREEZING TEMPERATURES ARE POSSIBLE EARLY
WEDNESDAY MORNING ACROSS THE NORTHERN FOUR COUNTIES OF DEEP SOUTH
TEXAS AND THE RIO GRANDE VALLEY.

MODERATE TO HIGH RISK FOR RIP CURRENTS EXISTS ACROSS AREA BEACHES
WEDNESDAY AND AGAIN SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-261030-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
615 PM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TONIGHT.

A GALE WARNING IN EFFECT FOR THE LOWER TEXAS GULF WATERS UNTIL 6 AM
CST WEDNESDAY.

A SMALL CRAFT ADVISORY FOR WINDS WILL BE IN EFFECT FOR THE LAGUNA
MADRE UNTIL 6 AM CST WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED WEDNESDAY MORNING AS
WINDS REMAIN ELEVATED. CONDITIONS IMPROVE BEGINNING WEDNESDAY
AFTERNOON.

ANOTHER COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS FRIDAY
NIGHT. STRONG NORTHERLY WINDS WILL ARRIVE IN THE WAKE OF THE FRONT
WITH GALE FORCE GUSTS POSSIBLE INTO SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.